# SDR NOCA06406

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 5942
- Condition: Unknown
- Location: Center
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE WITH LITE TURBULENCE THE CENTER AUTOPILOT HAD A BUMP MOTION IN THE YOKE.  THEN INITIALLY AND ALTITUDE DEVIATION.  LEFT AUTOPILOT WAS SELECTED WITH NO FURTHER PROBLEMS.  PERFORMED AUTOPILOT SYSTEM TEST PER TASK 22-10-00-735-040, ALSO AN OPERATIONAL CHECK PER TASK 22-10-00-715-002 AND NO FAULTS FOUND.  REPLACED THE CENTER FCC COMPUTER AS PRECAUTIONARY PER MM 22-11-01.
